Close

We are using cookies to give you the best experience on our site. Cookies are files stored in your browser and are used by most websites to help personalise your web experience.

By continuing to use our website without changing the settings, you are agreeing to our use of cookies.

Find out more
You are here:
> > > > What are the possible risks and side-effects of teriparatide and parathyroid hormone?

What are the possible risks and side-effects of teriparatide and parathyroid hormone?

Teriparatide is usually very well tolerated.

Possible side-effects include:

  • gastro-intestinal problems such as nausea, reflux symptoms
  • palpitations
  • dizziness
  • headaches
  • fatigue
  • depression
  • slight irritation at the injection site
  • occasional troublesome bone pain.

Helpline

0800 5200 520

Our new helpline: Call us for free information, help and advice on your type of arthritis.

All calls are recorded for training and quality purposes

More Information Close
For more information, go to www.arthritisresearchuk.org.
Arthritis Research UK fund research into the cause, treatment and cure of arthritis. You can support Arthritis Research UK by volunteering, donating or visiting our shops.